# SDR 08FDEA03301

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65281311
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB TE NR 2 FLAP TRANSMISSION JACKSCREW FAIRING ON INBD END OF MID FLAP HAS CRACK IN SIDE WEB 19 INCH AFT OF FWD END REMOVED CRACKED WEB.  FABRICATED NEW WEB, P/N 65-28131-1.  TREATED, PRIMED, AND PAINTED WEB.  INSTALLED WEB REF SRM 51-30-2 PG 2-4/SRM 57-20-2 PG 15-17/SRM 51-20-1 PG 13/BOEING DWR NR 65-28131-1/SRM 51-10-2 PG 1-2/MM 51-20-151 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
